# SDR USAASA00015

- Difficulty date: April 6, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Part time: 1,355 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - WHILE PERFORMING TEST OF EMERGENCY LIGHT SYSTEM, EPSU UNIT L SHOWN ON FAULT.  MAINTENANCE REPLACED EPSU.  SYSTEM TEST OK.  (M)
